A Note on Regular Points for Solutions of Elliptic Systems.
Manuscripta mathematica, Tome 29 (1979), pp. 417-426
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
generalized solutions, weak solutions, quasilinear elliptic systems, singularities, partial regularity
@article{MM2_1979__29_154670,
author = {Enrico Giusti and Giuseppe Modica},
title = {A {Note} on {Regular} {Points} for {Solutions} of {Elliptic} {Systems.}},
journal = {Manuscripta mathematica},
pages = {417--426},
year = {1979},
volume = {29},
zbl = {0419.35015},
url = {http://geodesic.mathdoc.fr/item/MM2_1979__29_154670/}
}
Enrico Giusti; Giuseppe Modica. A Note on Regular Points for Solutions of Elliptic Systems.. Manuscripta mathematica, Tome 29 (1979), pp. 417-426. http://geodesic.mathdoc.fr/item/MM2_1979__29_154670/